# SDR USAA980056

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Part time: 39,910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND .20 INCH CRACK AT RADIUS OF INNER PAN LOWER AFT CORNER BELOW BAYONET.  STOP DRILLED AND INSTALLED DOUBLER PER SRM 52-05 FIG 26A.  (X)
